Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 26, 2014, 12:12:57 AM

Login with username, password and session length


Members
  • Total Members: 23787
  • Latest: rvarona
Stats
  • Total Posts: 643602
  • Total Topics: 48971
  • Online Today: 150
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: sustiva/what's the fastest way to get rid of the rash?  (Read 2174 times)

0 Members and 1 Guest are viewing this topic.

Offline Loopnbrown

  • Member
  • Posts: 4
sustiva/what's the fastest way to get rid of the rash?
« on: August 19, 2006, 11:15:32 AM »
Can anyone tell me the best and fastest way to clear up the rash caused by sustiva? thank you. Mike

Offline penguin

  • Member
  • Posts: 747
  • The Penguin Whisperer
Re: sustiva/what's the fastest way to get rid of the rash?
« Reply #1 on: August 19, 2006, 12:00:22 PM »
hi mike,

1) see dr,  get him/her to determine that this is indeed sustiva related, severity etc.

2) prob OTC antihistamine/steroid, oral and/or topical...something like piriton, benadryl...again, check with dr/pharmacist

this site's info on managing sustiva rash : http://www.aidsmeds.com/drugs/SustivaTips/SustivaTips8.htm

usually goes away fairly quickly, few weeks maybe...how long have you been taking sustiva for?

Kate
« Last Edit: August 19, 2006, 12:08:03 PM by penguin »

Offline palmspringsEMT

  • member
  • Posts: 2
Re: sustiva/what's the fastest way to get rid of the rash?
« Reply #2 on: August 31, 2006, 01:13:42 AM »
benadryl 50mg & 3 days later hubby is rash free!!!!!

Offline booboo46

  • member
  • Posts: 2
Re: sustiva/what's the fastest way to get rid of the rash?
« Reply #3 on: January 29, 2007, 07:56:59 PM »
Hi mike... I have tried an anti-itch ointment...off brand, over the counter from Rite-Aid drug store...seems to work for me within 2 days...but, ask your doctor first....

Offline budndallastx

  • Member
  • Posts: 463
Re: sustiva/what's the fastest way to get rid of the rash?
« Reply #4 on: January 29, 2007, 10:25:26 PM »
Check wiith the doc first and make sure that's what it is...

I had it and it passed in less than a week.  I used a antihistamine (half recommended dose) to handle the itching.  In the evening, Aveeno Oatmeal bath was a nice relaxing end to the day. 

Good luck.
Meds since: 11/20/2006
Sustiva / Truvada
12/08/2008 VL:<48 CD4 622 (38%)   
9/8/2008 VL:<48 CD4 573 (30%)
5/2008 VL:<48 CD4 464 (30%)
1/2008  VL: <50  CD4 425(28%)
9/2007   VL: <50  CD4 465 (27%)
6/2007   VL: <50   CD4 443 (26%)
3/2007  VL: <50   CD4 385 (25%)
12/2006 - VL: <50   CD4: 384 (25%)
11/2006 - VL:  22K  CD4: 208 (18%)

Offline Johnny Guaylupo

  • Member
  • Posts: 43
    • MYSPACE PAGE
Re: sustiva/what's the fastest way to get rid of the rash?
« Reply #5 on: January 30, 2007, 03:49:19 AM »
I would check with my doctor
AIDS ISN'T OVER UNTIL IT's OVER FOR EVERYONE!
www.myspace.com/johnnyguaylupo

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: sustiva/what's the fastest way to get rid of the rash?
« Reply #6 on: January 30, 2007, 01:39:22 PM »
i had been taking 50mg of Benedryl with my Atripla since day one. maybe coincidence but i never suffered a rash.
something unrelated Androgel irrates my skin which develops into blotchy red patches. the skin doesn't become raised or bumpy it just feels irratated and itchy. this will only last for about 20 minutes while the stuff dries and returns when i wash it off in the shower. no real harm just annoying and totally unrelated (sorry to hijack)  :P
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.